# SDR UC22002F00004

- Difficulty date: October 28, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Aircraft: N4144K
- Make and model: Piper PA-28-181
- Aircraft serial: 2843145
- Engine: Lyc O360*
- System (JASC): 1430 · Fasteners
- Part: Cotter Pin
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING TRAINING FLIGHT, THE PILOTS RIGHT RUDDER PEDAL WAS REPORTED TO BE UNRESPONSIVE DURING FLIGHT.  THE PILOT LANDED THE AIRPLANE WITHOUT AN INCIDENT.  UPON INSPECTION OF THE PILOTS RIGHT RUDDER PEDAL AND THE TOE BRAKE ASSEMBLY THE CLEVIS ASSY WAS FOUND DISCONNECTED FROM THE IDLER ARM AND BRAKE CYLINDER.  THE CLEVIS PIN WAS FOUND ALONG SIDE OF THE COTTER PIN ON THE CABIN FLOOR.  REPLACED ALL OF THE COTTER PINS.
